# SDR HEEA073665

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,176 hours
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Part number: 4000038
- Part serial: 640
- Condition: Broken
- Location: Control Head
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN KNOB. IN SHOP REPAIR.
